Journal Article

A mathematical analysis of the spread of HIV/AIDS in Japan

MASAYUKI KAKEHASHI

in Mathematical Medicine and Biology: A Journal of the IMA

Published on behalf of Institute of Mathematics and its Applications

Volume 16, issue 1, pages 111-112
Published in print March 1999 | ISSN: 1477-8599
Published online March 1999 | e-ISSN: 1477-8602 | DOI: http://dx.doi.org/10.1093/imammb/16.1.111
A mathematical analysis of the spread of HIV/AIDS in Japan

More Like This

Show all results sharing these subjects:

  • Applied Mathematics
  • Biomathematics and Statistics

GO

Show Summary Details

Preview

Please note that in the above article published in IMA Journal of Mathematics Applied in Medicine and Biology, Volume 15 Number 4, December 1998, pp. 299–311, an incorrect Figure 1 (page 305) has been printed. The correct figure is printed overleaf.

The publisher wishes to apologise for any inconvenience caused.

Journal Article.  0 words. 

Subjects: Applied Mathematics ; Biomathematics and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.